# SDR SIMA1202

- Difficulty date: April 29, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240820201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - FLOORBEAM 39 BETWEEN 14L AND 14R CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SECTION OF FLOORBEAM IAW SRM 53-00-00.  (M)
